# SDR UPS97222122

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65217088
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT O/B AILERON NR 2 HINGE FITTING CASTING SHOWS SIGNS OF CORROSION.  FITTING REPLACED IAW SRM 51-30-2.
